Facebook Pixel

The birth control parth (ortho Evra)

By October 26, 2010 - 8:14pm
Rate This

I got the Mirena out about a month ago and I wanted a birth control that I didnt have to take everyday because I am forgetful. I chose the Patch and I dont know if I really like it but I dont want to make any rational decisions because it is so soon into me having it. Im having alot of annoying side effects because of it..such as swelling of the brests,Im breaking out on my face,stomache and back, and Ive been on a very light period ever since the day I applied it (about a month ago). Is this normal? Will my body get used to the hormones that Ortho Evra is putting out eventually and all these annoying side effects go away? Oh and migraines...I get those every so often as well...please let me know what you think so I can let my gyno know. Thank you ladies!

Add a Comment1 Comments

Hi Freelily

What you are describing are side effects of most hormonal contraceptives, whether in pill or patch form. If you read the package insert that came with the patch, you will see them listed as side effects.

They will probably lessen over time, but if it's really bothering you, talk to your gynecologist. He/she may suggest switching to a different birth control method.

Good luck and thanks for writing.

October 27, 2010 - 6:53am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.


Can't Find Something?


Have a question? We're here to help. Ask the Community.

ASK Moderation Guidelines

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!